# SDR QXEA200601502

- Difficulty date: May 2, 2006
- Submitted: June 26, 2006
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 10,425 hours, 7,239 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC C3 LEFT HAND WING, UPPER LEADING EDGE REBATES FROM STATION YW191 TO STATION YW535 HAVE CUT MARKS FROM BOX CUTTERS. REPAIRED IAW RD 8/4-57-646 , ISSUE 1 AND HORIZON AIR EA 6-57-469.
